# SDR CALA2024010800053

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5311146100201
- Condition: Corroded
- Location: Cabin Fr20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FR20-21 Y-254 HAS CORROSION. REMOVED AND REPLACED CABIN FLOOR SUPPORT FR20-21 Y-254 I.A.W SRM 51-42-11. EMP: V934614 WC: 78197 STA: ST ENG BFM
